# SDR SWIA201126830

- Difficulty date: July 18, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 22,420 hours, 19,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Defective
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN.  (FLT 5303)  REPLACED AFT GAS SPRING FORWARD CABLE, LOWER SHAFT WHEEL CABLE AND PULLEY.
